... was a 1200 mg so I took it and ran a low grade fever ,mailaise,skin hurt to touch as if I had the flu. Thought it was a coincidence so i took it again once the following wee and the exact same thing happened. Any thoughts on this unusual reaction to this larger dose?
Certainly, gt1077, you shouldn't have taken more than the doctor ordered. I am wondering what your diagnosis is and for how long you were meant to stay on this stuff???
I am wondering also why you took it again... at a dose not recommended by your doctor so there is no surprise here. If you read the adverse side-effects section you will note some of those symptoms you reported. I wouldn't go over what your doctor has prescribed but it wouldn't hurt for you to contact your doctor's office to let them know you have had these adverse side effects. Drink plenty of fluid while taking this medication and NEVER, EVER take more than the recommended dose...
I hope you are feeling better by now...
- Mucinex Information for Consumers
- Mucinex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mucinex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2010 • 1 answer
Posted 27 Aug 2012 • 2 answers
Posted 18 Jan 2015 • 1 answer
Posted 21 Nov 2015 • 1 answer
Posted 25 Nov 2017 • 0 answers